Fátima Leite
Fátima Leite
Professora de Matemática, Universidade de Coimbra
Verified email at mat.uc.pt
Cited by
Cited by
The dynamic interpolation problem: on Riemannian manifolds, Lie groups, and symmetric spaces
P Crouch, FS Leite
Journal of Dynamical and control systems 1 (2), 177-202, 1995
Splines of class Ck on non-euclidean spaces
M Camarinha, F Silva Leite, P Crouch
IMA Journal of Mathematical Control and Information 12 (4), 399-410, 1995
The De Casteljau algorithm on Lie groups and spheres
P Crouch, G Kun, FS Leite
Journal of Dynamical and Control Systems 5 (3), 397-429, 1999
On the geometry of rolling and interpolation curves on S n, SO n, and Grassmann manifolds
K Hüper, FS Leite
Journal of Dynamical and Control Systems 13 (4), 467-502, 2007
Geometry and the dynamic interpolation problem
P Crouch, FS Leite
1991 American Control Conference, 1131-1136, 1991
On the geometry of Riemannian cubic polynomials
M Camarinha, FS Leite, P Crouch
Differential Geometry and its Applications 15 (2), 107-135, 2001
Smooth trajectory planning for fully automated passengers vehicles: Spline and clothoid based methods and its simulation
L Labakhua, U Nunes, R Rodrigues, FS Leite
Informatics in control automation and robotics, 169-182, 2008
Acute and chronic vitamin A supplementation at therapeutic doses induces oxidative stress in submitochondrial particles isolated from cerebral cortex and cerebellum of adult rats
MR de Oliveira, JCF Moreira
Toxicology letters 173 (3), 145-150, 2007
Elastic curves as solutions of Riemannian and sub-Riemannian control problems
FS Leite, M Camarinha, P Crouch
Mathematics of Control, Signals and Systems 13 (2), 140-155, 2000
Higher-order smoothing splines versus least squares problems on Riemannian manifolds
L Machado, FS Leite, K Krakowski
Journal of Dynamical and Control Systems 16 (1), 121-148, 2010
Fitting smooth paths on Riemannian manifolds
LM Machado, FS Leite
Centro de Matemática da Universidade de Coimbra, 2004
The Moser–Veselov equation
JR Cardoso, FS Leite
Linear algebra and its applications 360, 237-248, 2003
A two-step algorithm of smooth spline generation on Riemannian manifolds
J Jakubiak, FS Leite, RC Rodrigues
Journal of Computational and Applied Mathematics 194 (2), 177-191, 2006
Rolling riemannian manifolds to solve the multi-class classification problem
R Caseiro, P Martins, JF Henriques, F Silva Leite, J Batista
Proceedings of the IEEE Conference on Computer Vision and Pattern …, 2013
Rolling stiefel manifolds
K Hüper, M Kleinsteuber, F Silva Leite
International Journal of Systems Science 39 (9), 881-887, 2008
Exponentials of skew-symmetric matrices and logarithms of orthogonal matrices
JR Cardoso, FS Leite
Journal of computational and applied mathematics 233 (11), 2867-2875, 2010
A new geometric algorithm to generate smooth interpolating curves on riemannian manifolds
RC Rodrigues, FS Leite, J Jakubiak
LMS Journal of Computation and Mathematics 8, 251-266, 2005
Closed forms for the exponential mapping on matrix Lie groups based on Putzer’s method
FS Leite, P Crouch
Journal of Mathematical Physics 40 (7), 3561-3568, 1999
Computing the square root and logarithm of a real P-orthogonal matrix
JR Cardoso, CS Kenney, FS Leite
Applied numerical mathematics 46 (2), 173-196, 2003
Geometric mean and geodesic regression on Grassmannians
E Batzies, K Hüper, L Machado, FS Leite
Linear Algebra and its Applications 466, 83-101, 2015
The system can't perform the operation now. Try again later.
Articles 1–20